Maria Lucia Fania

Publications

  • M.L. Fania, F. Flamini, Hilbert schemes of some threefold scrolls over Fe, Adv. Geom. 2016; 16(4): 413-436

  • G.M. Besana, M.L. Fania, F. Flamini, On families of rank-$2$ uniform bundles on Hirzebruch surfaces and Hilbert schemes of their scrolls, Rend. Istit. Mat. Univ. Trieste, Volume 47 (2015), 27-44

  • D. Faenzi, M.L. Fania, On the Hilbert scheme of varieties defined by maximal minors, Math. Res. Lett. 21 (2014), no 2, 297-311

  • G.M. Besana, M.L. Fania, F. Flamini, Hilbert scheme of some threefold scrolls over the Hirzebruch surface F1, J. Math. Soc. Japan 65, No. 4 (2013) pp.1243-1272. doi: 10. 2969/ jmsj /06541243

  • M.L. Fania, E. Mezzetti, Vector spaces of skew-symmetric matrices of constant rank, Linear Algebra and Its Applications 434 (2011) pp. 2383-2403

  • D. Faenzi, M.L. Fania, Skew-symmetric matrices and Palatini scrolls, Mathematische Annalen, 347 (2010) no. 4, 859-883.

  • M.L. Fania, E. Mezzetti, Erratum to: ``On the Hilbert scheme of Palatini threefolds'' [Adv. Geom. 2 (2002), no. 4, 371--389; MR1940444]. Adv. Geom. 8 (2008), no. 1, 153--154.

  • E. Arrondo, M.L. Fania, Evidence to subcanonicity of codimension two subvarieties of G(1,4), International Journal of Mathematics, 17 (2006) no. 2, 157-168

  • A. Biancofiore, M.L. Fania, A. Lanteri, Semipolarized nonruled surfaces with sectional genus two, Beiträge zur Algebra und Geometrie 47 (2006) no. 1, 175-193

  • G.M. Besana, M.L. Fania, The dimension of the Hilbert scheme of special threefolds, Communications in Algebra 33 (2005) no. 10, 3811-3829

  • M. Bertolini - M.L. Fania, Low degree 3-folds in P6, Mathematische Nachrichten 278 (2005) no. 1-2, 17-33

  • M. Beltrametti, M.L. Fania, A. J. Sommese, A note on P1-bundles as hyperplane sections, Kyushu Journal of Mathematics 59 (2005) no. 2, 301-306

  • M. Beltrametti, M.L. Fania, Fano threefolds as hyperplane sections, Proceedings of the Conference: Projective varieties with unexpected properties, (Siena, June 8-13, 2004), edited by De Gruyter (2005), 19-34.

  • M. Beltrametti, M.L. Fania, A. J. Sommese, Mukai varieties as hyperplane sections, Proceedings of The Fano Conference, Torino (2002), editori A. Collino, A. Conte, M. Marchisio, 185-208 (2004)

  • M. L. Fania, E. Mezzetti, On the Hilbert Scheme of Palatini Threefolds, Adv. Geom 2 (2002), 371--389

  • A. Biancofiore, M. L. Fania, On the structure of linked 3-folds, Rivista Matematica Complutense vol. XIV , (2001) no.1, 17--45

  • M. L. Fania, Fano manifolds as ample divisors, Le Matematiche vol. LIV (1999) - Fasc. II, 243--259

  • M. L. Fania, G. Ottaviani, Boundedness for codimension two submanifolds of quadrics, Collect. Math. 49 (1998), 293--315

  • M. L. Fania, E. L. Livorni, Degree ten manifolds of dimension greater than or equal to 3, Mathematische Nachrichten 188 (1997), 79--108

  • M. L. Fania, E. L. Livorni, Degree nine manifolds of dimension greater than or equal to 3, Mathematische Nachrichten 169 (1994), 117--134

  • M. L. Fania, When K+(n-4)L fails to be nef, Manuscripta Mathematica 79 (1993), 209--223

  • M. L. Fania, E. L. Livorni, Polarized manifolds (X,L) of dimension &ge three, &Delta-genus three, dim Bs|L|&le 0 and degree &ge 2&Delta(X,L)-1, Saitama Math. J. 11 (1993), 41--58

  • M. Beltrametti, M.L. Fania, A. J. Sommese, On the discriminant variety of a projective manifold, Forum Mathematicum 4 (1992), 529--547

  • M. L. Fania - E. L. Livorni, Polarized surfaces of &Delta-genus three, Trans. Amer. Math. Soc. 328 (1991), 445--463

  • M. Beltrametti, M.L. Fania, A. J. Sommese, On the adjunction theoretic classification of projective varieties, Mathematische Annalen 290 (1991), 31--62

  • M. L. Fania, Trigonal hyperplane sections of projective surfaces, Manuscripta Mathematica 68 (1990), 17--34

  • H. D'Souza, M. L. Fania, Varieties whose surface sections are elliptic, Tôhoku Math. J. 42 (1990), 457--474

  • A. Biancofiore, M.L. Fania, A. Lanteri, Polarized surfaces with hyperelliptic sections, Pacific Journal of Mathematic 143 (1990), 9--24

  • M. L. Fania, A. J. Sommese, On the projective classification of smooth n-folds with n even, Arkiv för Matematik 27 (1989), 245--256

  • M. L. Fania A. J. Sommese, Varieties whose hyperplane sections are Pk bundles, Annali Scuola Norm. Sup. Pisa 2 (1988), 193--218

  • M. L. Fania, E. Sato, A. J. Sommese, On the structure of fourfolds with a hyperplane section which is a P1 bundle over a surface that fibres over a curve, Nagoya Math. J. 108 (1987), 1--14

  • M. L. Fania, Configurations of -2 rational curves on sectional surfaces of n-folds, Mathematische Annalen, 275 (1986), 317--325

  • M. L. Fania, A. J. Sommese, On the minimality of hyperplane sections of Gorenstein 3-folds, In: Contributions to Several Complex Variables, Vieweg E9 (1986), 89--113

  • M. L. Fania, Extension of modifications of ample divisors on fourfolds: II, J. Math. Soc. Japan 38 (1986), 285--294

  • M. L. Fania, Extension of modifications of ample divisors on fourfolds, J. Math. Soc. Japan 36 (1984), 107--120

  • University of L'Aquila Home Page DISIM Home Page Maria Lucia Fania Home Page